# SDR USAA980013

- Difficulty date: January 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N387US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22959
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 887
- Part time: 37,007 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND A 1 INCH AREA OF CORROSION AT STRINGER 21L, STATION 887 STRINGER.  CORROSION TASK NR C 53-202-01.  INSTALLED STRINGER SPLICE PER REPAIR DOCUMENT SRM 53-00-03.  (M)
